# SDR C2XA10RI061

- Difficulty date: May 11, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 18,996 hours, 14,371 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 042662
- Condition: Defective
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2004 - BWI - FLIGHT CREW REPORTED LAV SMOKE INDICATION AFTER TAKEOFF, NO ACTUAL FIRE OR SMOKE PRESENT.  EWR MX REMOVED AND REPLACED LAV SMOKE DETECTOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
